# SDR SWAA2022020141352

- Difficulty date: August 23, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: KEEL BEAM PANEL 192F SHOWS CORROSION ON FLAME SPRAY AT ANTENNA LOCATIONS. / IDENTIFIED PART MATERIAL PER SRM 51-70-14-0G-0; FIG 1; TABLE 2. DETERMINED DAMAGE TO BE BEYOND LIMITS PER SRM 51-70-14-1A-0; PARA; 4C. APPLICABLITY OF SRM 51-70-14-2R-1; PARA 2G AND SRM 51-70-14-2R-4; PARA 5. DAMAGE REMOVED PER SRM 51-70-14-2R-4; PARA 5A-D. FABRICATED FOIL MESH REPAIR PLIES PER SRM 51-70-14-2R-4 PARA 5D TABLE 202. INSTALLED FOIL MESH PLIES PER SRM 51-70-14-2R-4 PARA 5E&I&5 TABLE 203. PREAPRED; PRIMED; AND PAINTED PANEL 192F IAW SRM 51-70-14-2R-4; STEP 5.J.13-14.
